# SDR 99ZZZX2185

- Difficulty date: May 4, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6073P
- Make and model: Piper PA-24-180
- Aircraft serial: 241169
- Propeller: Hartzl HC92ZK8
- System (JASC): 6111 · Propeller Blade Section
- Part: Clamp
- Part number: 13012
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION EXTENDED AROUND CORNER AT OUTBOARD BOLT HOLE.
